RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 21, Issue 3  


On the connection between periodic groups and Lie rings
A. I. Kostrikin
289
Rings normed by the aid of semigroups
J. V. Hion
311
On some properties of $\Gamma$-operations
I. D. Stupina
329
On covering of sets. II
Z. I. Kozlova
349
On the structure of level sets of differentiable mappings of an $n$-dimensional cube into a $k$-dimensional cube
A. Ya. Dubovitskii
371
On minimal extensions of linear functionals in a space of continuous functions
S. I. Zukhovitskii
409
On Lipschitz classes
A. A. Konyushkov
423
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019